MAUDE Adverse Event Report: EXACTECH INC. NV GXL LNR, LIPPED, 28MM ID, GROUP 1 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

EXACTECH INC. NV GXL LNR, LIPPED, 28MM ID, GROUP 1 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Catalog Number 132-28-51
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 09/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that a patient had a right total hip arthroplasty on (b)(6) 2010 and then experienced a revision surgical procedure on (b)(6) 2022 approximately 12 years after initial implant.There is no device information provided.No other patient information / medical history reported.No images of the devices are provided.The device will not be returned.There is no other information available.
 
Additional Manufacturer Narrative
H10: pending investigation.These devices are used for treatments, not diagnosis.There is no other information available.Concomitants: 1584308, 118-01-02 - p-series pf plasma collarless sz 2 12/14.1673440, 142-28-93 - cocr fem head 28mm -3.5 offset 12/14.1791686, 180-01-48 - nv crown cup clstr hole 48mm group 1.
 
Additional Manufacturer Narrative
H6: corrected the following: health effect - clinical code, component code, type of investigation, investigation findings, investigation conclusions.The most likely underlying cause for the revision reported in is a combination of risk factors such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed from the reported information and the devices were not available for evaluation.

Brand Name
NV GXL LNR, LIPPED, 28MM ID, GROUP 1 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
EXACTECH INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
michael crader
MDR Report Key18958320
Report Number1038671-2024-00643
Device Sequence Number4500702
Product Code LZO
UDI-Device Identifier10885862023155
UDI-Public10885862023155
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/25/2014
Device Catalogue Number132-28-51
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/22/2024
Supplement Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/28/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1729-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown